# SDR 2005FA0001494

- Difficulty date: October 21, 2005
- Submitted: November 4, 2005
- Operation: General aviation
- Make and model: Cessna
- System (JASC): 5520 · Elevator Structure
- Part: Screw
- Part number: AN5158R26
- Condition: Corroded
- Location: Trim Tab
- Component: Trim Tab, Cessna
- Component part number: 50340091
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE ARE 4 SCREWS WHICH HOLD THE ELEVATOR TRIM TAB HORN TO THE TRIM TAB.  HAVE STARTED TO REMOVE THESE SCREWS ON EVERY ANNUAL WE DO ON 300/400 SERIES. HAVE FOUND NUMEROUS SCREWS CORRODED ALMOST IN HALF.  THERE IS NOT A WAY TO INSPECT THESE SCREWS WITHOUT REMOVAL.  DUE TO THE CRITICAL NATURE OF THESE SCREWS AND THE AGEING FLEET.  RECOMMEND MANDITORY REMOVAL AND INSPECTION AT EACH ANNUAL INSPECTION.  (K)
